acck
avatar
Cjbetty posted:
Sorry I havent been on lately, i have been so busy with work, school, children! I had my first Lupron shot 1 month ago and now I am having really bad bone pain and leg pain, not to mention ovarian pain. I called the gynecologist and she said it wasnt the Lupron and I needed to see my PCP because it probably was something else going on. I have an appointment tomrrow but I am freaking out, has this happened to anyone? My legs hurt so bad they keep me up at night and over the counter meds are not helping
Reply
 
avatar
mcgalla responded:
Hey Cjbetty, have you seen you doctor yet, have they figured out whats going on? I'm sorry you are experiencing this pain in your legs and bones. Lupron does affect your bone density which is why they do dexa scans (think that is what they are called) but I haven't taken Lupron so I'm not sure if leg pain is normal for that. Hope you are able to find out what is going on soon and don't panic, (easier said than done) but worrying will only make it worse. Keep us updated on what your dr says! Feel better!
Carrie